Alert archive / Ohio / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 28, NWS Cleveland, OH

May 30, 20185 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 30, 2018, 6:04 PM EDT for 5 counties in Ohio. It was in force for 56 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2018, 6:04 PM EDT (22:04 UTC)
Expired
May 30, 2018, 7:00 PM EDT
In force
56 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 136 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 6:05 PM EDTTSTM WND DMG4 Nne Bowling Green, OHVERY LARGE TREE BRANCH DOWN AT SUGAR RIDGE AND HILT JUST NORTH OF BOWLING GREEN. REPORTED VIA TWITTER.
May 30, 6:29 PM EDTTSTM WND DMG3 Sw Woodville, OHPOWER LINES DOWN AT ROUTE 14 AND 107.
May 30, 6:44 PM EDTTSTM WND DMG3 Wnw Harbor View, OHVERY LARGE TREE BRANCH AT 287TH AND 114TH IN POINT PLACE FELL ON POWER LINES. TIME IS RADAR ESTIMATED.
May 30, 6:46 PM EDTTSTM WND GST 60Oregon, OHESTIMATED WIND GUSTS OF 60 MPH REPORTED VIA TWITTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2018-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2018-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
1183 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

789 
WUUS51 KCLE 302204
SVRCLE
OHC095-123-143-147-173-302300-
/O.NEW.KCLE.SV.W.0028.180530T2204Z-180530T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
604 PM EDT WED MAY 30 2018

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Ottawa County in northwestern Ohio...
  Northwestern Seneca County in northwestern Ohio...
  Western Sandusky County in northwestern Ohio...
  Wood County in northwestern Ohio...
  Lucas County in northwestern Ohio...

* Until 700 PM EDT

* At 603 PM EDT, severe thunderstorms were located along a line
  extending from near Mcclure to near Bowling Green to 7 miles
  northwest of Tiffin, moving north at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees and power lines. 

* Locations impacted include...
  Bowling Green, Tiffin, Fremont, Fostoria, Swanton, Perrysburg,
  Oregon, Sylvania, Rossford, Waterville, Northwood, Whitehouse,
  North Baltimore, Gibsonburg, Genoa, Woodville, Holland, Weston,
  Elmore and Maumee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4172 8387 4173 8345 4172 8347 4172 8341
      4166 8324 4145 8314 4106 8312 4114 8342
      4117 8342 4116 8353 4122 8389
TIME...MOT...LOC 2203Z 185DEG 33KT 4141 8388 4136 8359 4121 8327 

HAIL...<.75IN
WIND...60MPH
 
$$

Clark
3 follow-up statements
053 
WWUS51 KCLE 302227
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
627 PM EDT WED MAY 30 2018

OHC147-302235-
/O.CAN.KCLE.SV.W.0028.000000T0000Z-180530T2300Z/
Seneca OH-
627 PM EDT WED MAY 30 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SENECA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
      4172 8341 4166 8324 4145 8314 4126 8314
      4130 8343 4145 8388
TIME...MOT...LOC 2225Z 174DEG 32KT 4159 8375 4154 8346 4133 8316 

$$

OHC095-123-143-173-302300-
/O.CON.KCLE.SV.W.0028.000000T0000Z-180530T2300Z/
Ottawa OH-Sandusky OH-Wood OH-Lucas OH-
627 PM EDT WED MAY 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR OTTAWA...WESTERN SANDUSKY...NORTHERN WOOD AND LUCAS COUNTIES...

At 625 PM EDT, severe thunderstorms were located along a line
extending from near Holland to near Northwood to near Fremont, moving
north at 35 mph. The strongest winds appeared near Holland in Lucas 
County and near Woodville in Sandusky County.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Bowling Green, Fremont, Swanton, Perrysburg, Oregon, Sylvania,
Rossford, Waterville, Northwood, Whitehouse, Gibsonburg, Genoa,
Woodville, Holland, Elmore, Maumee, Ballville, Ottawa Hills,
Walbridge and Pemberville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
ponding of water on roadways. Do not drive your vehicle through 
flooded roadways.

&&

LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
      4172 8341 4166 8324 4145 8314 4126 8314
      4130 8343 4145 8388
TIME...MOT...LOC 2225Z 174DEG 32KT 4159 8375 4154 8346 4133 8316 

HAIL...<.75IN
WIND...60MPH
 
$$

Clark
288 
WWUS51 KCLE 302246
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
646 PM EDT WED MAY 30 2018

OHC143-302254-
/O.CAN.KCLE.SV.W.0028.000000T0000Z-180530T2300Z/
Sandusky OH-
646 PM EDT WED MAY 30 2018

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SANDUSKY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
      4172 8341 4166 8324 4146 8314 4146 8327
      4149 8334 4150 8335 4150 8337 4165 8369
TIME...MOT...LOC 2244Z 175DEG 32KT 4168 8361 4168 8345 4147 8315 

$$

OHC095-123-173-302300-
/O.CON.KCLE.SV.W.0028.000000T0000Z-180530T2300Z/
Ottawa OH-Wood OH-Lucas OH-
646 PM EDT WED MAY 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR OTTAWA...NORTHEASTERN WOOD AND NORTHERN LUCAS COUNTIES...

At 644 PM EDT, severe thunderstorms were located along a line
extending from near Lambertville to near Oregon to near Oak Harbor,
moving north at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. At 630 PM powerlines were reported down in 
         Gibsonburg. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Oregon, Sylvania, Rossford, Northwood, Genoa, Elmore, Ottawa Hills,
Walbridge, Millbury, Rocky Ridge, Clay Center, Berkey, Harbor View,
Reno Beach, Williston and Bono.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
      4172 8341 4166 8324 4146 8314 4146 8327
      4149 8334 4150 8335 4150 8337 4165 8369
TIME...MOT...LOC 2244Z 175DEG 32KT 4168 8361 4168 8345 4147 8315 

HAIL...<.75IN
WIND...60MPH
 
$$

Clark
136 
WWUS51 KCLE 302300
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
700 PM EDT WED MAY 30 2018

OHC095-123-173-302309-
/O.EXP.KCLE.SV.W.0028.000000T0000Z-180530T2300Z/
Ottawa OH-Wood OH-Lucas OH-
700 PM EDT WED MAY 30 2018

...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA...NORTHEASTERN WOOD AND
NORTHERN LUCAS COUNTIES WILL EXPIRE AT 700 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.

LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
      4172 8341 4166 8324 4146 8314 4146 8327
      4149 8334 4150 8335 4150 8337 4165 8369
TIME...MOT...LOC 2259Z 185DEG 33KT 4181 8360 4181 8343 4160 8313 

$$

Clark

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:38 PM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, May 30, 3:38 PM EDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
338 PM EDT Wed May 30 2018

.SYNOPSIS...
The remnants of Alberto will continue to move north through
Indiana and force a trough of low pressure to lift north across
the local area tonight. A weak ridge extending west from high
pressure just off the New England coast will develop late
tonight across the local area. Low pressure will move northeast
through the central Great Lakes and force a cold front southeast
across the local area Friday. A ridge will build southeast
across the area during the early part of the weekend.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
Remnants of Alberto will continue to move north through Indiana
and will force a trough of low pressure to lift north across the
local area. Showers and thunderstorms will continue to develop
along this boundary through the evening into tonight. There is
the potential that a few of these storms could become severe
over the next several hours. 850 mb winds are in the middle 40s
and model soundings suggest at Toledo and Findlay that a bit of
this wind will mix down to the surface for a brief period later
this evening across western Ohio. Could see a few wind gusts to
30 MPH at times.

Anticipating as the sun sets, much of the convection will begin
to wane as it appears to be diurnally driven. Until then,
soundings support a nearly saturated sounding with a hint of an
inverted V developing. However, thunderstorm bases are expected
to be relatively high so tornado threat appears to be minimized.
Precipitable water values will run between 2.00" and 2.15"
across the western half of the area making the atmosphere very
wet and potential exists for very heavy rain early this evening.
Model soundings support some drying aloft with time overnight.

The convection is expected to move east across the area
overnight with the trough axis and gradually taper off in the
east tomorrow. Some lingering moisture will hang around for
Thursday and with upper level positive vorticity maximum sliding
southeast into the region, can't rule out some scattered showers
and thunderstorms.

Tropical air mass will keep temperatures quite warm across the
area through the next 36 hours. Overnight lows in the upper 60s
to lower 70s and highs on Thursday in the upper 80s west and
middle 80s elsewhere.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
The short term forecast begins on Friday with an upper level
shortwave trough moving through the Great Lakes region, exiting to
the east coast. At the surface, a cold front will traverse the area
from the northwest to the southeast bringing showers and
thunderstorms for much of Friday. Models are in fairly good
agreement on the timing of the cold front and all of the rain should
be gone with the frontal passage on early Saturday morning. An upper
level ridge and a surface low will build in for Saturday, allowing
for a dry forecast for the first half of the weekend. A new upper
trough begins digging in on Sunday morning, supporting a surface low
over the central Great Lakes, diurnal showers and storms look like a
possibility on Sunday afternoon but much of the precipitation may be
with the front itself on Sunday night or beyond. At this point, only
will put a chance pops in the forecast for now until better timing
can be refined. Temperatures look seasonable for this forecast
period, albeit much cooler than the past week or so.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Once the upper trough and surface low and associated cold front move
through the region by Monday morning, the long term forecast looks
dry and comfortable. A large upper ridge will build into the region
supporting a strong surface high over the Ohio Valley. This should
squash any precipitation chances through Wednesday. The current
blend of extended guidance has seasonable temperatures, but they
seem somewhat low for a dry forecast period with partly cloudy skies
and have therefore biased temperatures a degree or two above
guidance but this have need to be increased in future forecasts.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
Convection continues to develop across the southern half of Ohio
and will continue to move north toward the area. As this
activity increases in areal coverage through the rest of the
afternoon and evening, there is the potential for locally heavy
rain. Will go with visibilities in general down to 4 miles but
we could see brief periods of lower visibilities in the heaviest
rainfall. As remnants of Alberto push north of the area later
tonight, the threat for showers and thunderstorms will diminish
from west to east late tonight into tomorrow morning. Winds
will be maintained at 15 to 25 knots with occasional gusts to 30
knots possible at Toledo and Findlay. Otherwise, lighter winds
eastern areas. Winds overall will diminish overnight with
passage of the remnant low pressure system.

OUTLOOK...NON-VFR possible Thursday night through Friday night
and briefly on Sunday.

&&

.MARINE...
The remnant low pressure of Alberto over western Indiana will
continue north into the central Great Lakes tonight before
continuing northward into Canada tomorrow. As the center of the low
approaches closer to the area, winds will be on the increase from
the southeast for tonight into early tomorrow. Generally believe
that winds will stay below small craft advisory criteria and the
southerly flow will keep waves at a minimum for our nearshore areas.
There will be a slight break in the winds for Thursday night as the
low departs the region. Winds will be out of the southwest to start
on Friday, as the cold front approaches and then passes over the
region, winds will shift around to the northwest behind the front
and cause some choppy conditions. High pressure building in for
Saturday will allow for northeasterly flow which should be light
enough to not cause any issues but this will need to be monitored in
future marine updates.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Lombardy
NEAR TERM...Lombardy
SHORT TERM...Sefcovic
LONG TERM...Sefcovic
AVIATION...Lombardy
MARINE...Sefcovic
Hazardous weather outlook, May 30, 10:02 AM EDT, 8 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
1002 AM EDT Wed May 30 2018

LEZ142>147-162>167-311415-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
1002 AM EDT Wed May 30 2018

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

Warm and moist air will remain over the region this afternoon and
tonight. A warm front will lift north across the area later today
causing scattered showers and thunderstorms to develop. A few of the
thunderstorms will become strong. Locally heavy rainfall can also be
expected with any of the strong storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>013-017>023-027>033-036>038-047-311415-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Hancock-
Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
1002 AM EDT Wed May 30 2018

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and Tonight.

Warm and moist air will remain over the region this afternoon and
tonight. A warm front will lift north across the area later today
causing scattered showers and thunderstorms to develop. A few of the
thunderstorms will become strong. Locally heavy rainfall can also be
expected with any of the strong storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-148-149-168-169-OHZ014-089-PAZ001>003-311415-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Ashtabula Inland-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
1002 AM EDT Wed May 30 2018

This Hazardous Weather Outlook is for Lake Erie, northeast Ohio and
northwest Pennsylvania.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 30, 4:58 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Cleveland OH
458 PM EDT WED MAY 30 2018

OHZ017-027-036-302200-
Wyandot-Marion-Hancock-
458 PM EDT WED MAY 30 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MARION...WYANDOT AND
HANCOCK COUNTIES...

At 457 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Dunkirk to near La Rue. Movement was
north at 50 mph.

Winds in excess of 40 mph are possible with these storms. Brief
heavy rainfall and lightning can also be expected.

LAT...LON 4116 8388 4109 8343 4099 8342 4099 8318
      4097 8313 4070 8311 4070 8308 4043 8303
      4044 8325 4051 8325 4051 8342 4068 8342
      4070 8344 4071 8349 4082 8351 4082 8388
TIME...MOT...LOC 2057Z 164DEG 45KT 4080 8369 4057 8328

Clark
Special weather statement, May 30, 5:25 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Cleveland OH
525 PM EDT WED MAY 30 2018

OHZ028-036-037-302230-
Crawford-Marion-Morrow-
525 PM EDT WED MAY 30 2018

...A STRONG THUNDERSTORM WILL AFFECT EASTERN MARION...MORROW AND
CRAWFORD COUNTIES...

At 524 PM EDT, a strong thunderstorm was located near Marion, moving
north at 35 mph.

Wind gusts up to 50 mph are possible with this storm. Brief heavy
rainfall will also accompany thunderstorms this afternoon.

LAT...LON 4036 8293 4041 8293 4042 8302 4043 8303
      4044 8305 4062 8311 4093 8311 4084 8273
      4071 8273 4071 8266 4068 8265 4036 8264
      4034 8265
TIME...MOT...LOC 2124Z 172DEG 29KT 4057 8300

Clark
Special weather statement, May 30, 5:45 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Cleveland OH
545 PM EDT WED MAY 30 2018

OHZ006-008-017-018-027-302230-
Seneca-Wyandot-Wood-Hancock-Sandusky-
545 PM EDT WED MAY 30 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SENECA...
SOUTHWESTERN SANDUSKY...NORTHEASTERN WYANDOT...WOOD AND NORTHERN
HANCOCK COUNTIES...

At 544 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near McComb to Arcadia to near Sycamore.
Movement was north at 35 mph.

Wind gusts up to 50 mph are possible with these storms.

Very heavy rainfall is also occurring with these storms, and may
cause ponding of water on roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4133 8388 4141 8387 4142 8385 4139 8342
      4125 8307 4086 8314 4106 8353 4111 8388
TIME...MOT...LOC 2144Z 181DEG 28KT 4117 8382 4112 8352 4097 8321

Clark
Local storm report, May 30, 5:57 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
557 PM EDT WED MAY 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND DMG     2 E CAREY               40.95N 83.34W
05/30/2018                   WYANDOT            OH   COUNTY OFFICIAL

            TWO TREES DOWN AT THE 103/107 AND 103/105
            CROSSROADS. TIME OF DAMAGE IS RADAR
            ESTIMATED.

&&

PS

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 4:58 PM EDTSpecial Weather StatementCLEHancock, Marion, Wyandot62 min
May 30, 5:25 PM EDTSpecial Weather StatementCLECrawford, Morrow65 min
May 30, 5:45 PM EDTSpecial Weather StatementCLESeneca, Wood45 min
May 30, 6:10 PM EDTSpecial Marine WarningCLE2 hr
May 30, 6:21 PM EDTSpecial Weather StatementCLESeneca39 min
May 30, 6:56 PM EDTSpecial Weather StatementCLEOttawa34 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.